# SDR CA980525003

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: W28600218
- Condition: Misinstalled
- Location: Fuel Nozzle
- Stage of operation: DE
- How discovered: V
- Nature of condition: W
- Precautionary procedure: J

## Discrepancy

(CAN) RIGHT HAND FUEL NOZZLE INTRANSIT LIGHT ON WITH SWITCH CLOSED.  AFTER DUMPING FUEL, FOUND CLOSED POWER WIRE W286-002-18 CROSS CONNECTED WITH SPARE WIRE W286-005-18.  WIRE RECONNECTED PER WDM 28-31-01 NOZZLE VALVE.  CHECKED SERVICEABLE.
